ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Смешанная задача для вырождающихся нелинейных систем типа Соболева

Акопян, Г. С. and Шахбагян, Р. Л. (1993) Смешанная задача для вырождающихся нелинейных систем типа Соболева. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (3). pp. 20-35. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: Initial-boundary value problem for Sobolev type nonlinear degenerate systems.
    Uncontrolled Keywords: Hakobian G. S., Shakhbagian R. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 11:33
    Last Modified: 02 Nov 2012 11:02
    URI: http://mathematics.asj-oa.am/id/eprint/720

    Actions (login required)

    View Item